# SDR FDEA201209123300

- Difficulty date: September 12, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 146N66032001
- Part serial: 000650
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS CORROSION AT BASE OF SNAP FASTENERS RETAINERS, FWD SIDE OF DOOR.   AFT CARGO DOOR FRAME CORROSION REPAIR CARRIED OUT IAW EA F-5230-162301, PART 1.1.  REPAIR IS MAJOR.
